The Mathematical Institute, University of Oxford, Eprints Archive

Items where Subject is "A - C > Calculus of variations and optimal control"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: B | D | F | G | H | M | O | P | S | Y
Number of items at this level: 15.

B

Ball, J. M. and Kirchheim, Bernd and Kristensen, Jan (2000) Regularity of quasiconvex envelopes. Calculus of Variations and Partial Differential Equations, 11 (4). pp. 333-359. ISSN 0944-2669 (Paper) 1432-0835 (Online)

Ball, J. M. and Taheri, Ali and Winter, M. (2002) Local Minimizers in micromagnetics and related problems. Calculus of Variations and Partial Differential Equations, 14 (1). pp. 1-27. ISSN ISSN: 0944-2669 (Paper) 1432-0835 (Online)

D

Dollar, H. Sue and Gould, Nicholas I. M. and Robinson, Daniel P. (2009) On solving trust-region and other regularised subproblems in optimization. Technical Report. Mathematical Programming (Springer). (Submitted)

F

Forclaz, A. (2002) Variational methods in materials science. PhD thesis, University of Oxford.

G

Gould, Nicholas I. M. and Robinson, Daniel P. (2008) A second derivative SQP method: local convergence. Technical Report. SIAM Journal on Optimization. (Submitted)

Gould, Nicholas I. M. and Robinson, Daniel P. (2008) A second derivative SQP method: theoretical issues. Technical Report. SIAM Journal on Optimization. (Submitted)

Gould, Nicholas I. M. and Robinson, Daniel P. (2009) A second-derivative trust-region SQP method with a "trust-region-free" predictor step. Technical Report. IMA Journal of Numerical Analysis. (Submitted)

H

Hauser, Raphael (2013) The S-Procedure via dual cone calculus. Technical Report. Unspecified. (Submitted)

M

Monoyios, Michael (2003) Efficient option pricing with transaction costs. Journal of Computational Finance, 7 (1). pp. 107-128.

Monoyios, Michael (2004) Option pricing with transaction costs using a Markov chain approximation. Journal of Economic Dynamics and Control, 28 . pp. 889-913.

Monoyios, Michael (2004) Performance of utility based strategies for hedging basis risk. Quantitative Finance, 4 . pp. 245-255.

O

Ockendon, J. R. and Fitt, A. D. and Kozyreff, G. K. (2004) Inertial levitation. Journal of Fluid Mechanics, 508 . pp. 165-174.

P

Pearson, John W. and Wathen, A. J. (2011) Fast iterative solvers for convection-diffusion control problems. Technical Report. ETNA. (Submitted)

S

Smears, Iain and Suli, Endre (2013) Discontinuous Galerkin finite element approximation of Hamilton-Jacobi-Bellman equations with Cord├Ęs coefficients. Technical Report. Unspecified. (Submitted)

Y

Yeh, Li-Chin and Norbury, John (2005) Variational problems with singular perturbation. Nonlinear Analysis . (In Press)

This list was generated on Fri Nov 28 13:12:00 2014 GMT.